| Model Number |
XM-845 |
| Medical Device Problem Codes |
Break (1069); Dull, Blunt (2407); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while suturing the patient skin during a procedure, the needle became blunt.As a result, the needle was bent and subsequently snapped in half.They used another suture to complete the procedure.